# SDR JGVR20171115001

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 10,979 hours, 8,711 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FREE-PLAY FOUND IN RUDDER TRIM TAB HINGE. REPLACED RUDDER TRIM TAB HINGES WITH NEW HINGE PINS. FOUND RUDDER RIB, BELOW THE TRIM TAB, WORN/DAMAGED BY FROM OLD TRIM TAB HINGE PIN, REPLACED RIB WITH NEW.
